Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 59032, 6 pages
http://dx.doi.org/10.1155/JAMSA/2006/59032

Stability of invariant sets of Itô stochastic differential equations with Markovian switching

Department of Probability and Statistics, School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 16 January 2004; Revised 26 September 2005; Accepted 26 September 2005

Copyright © 2006 Jiaowan Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiaowan Luo, “Stability of invariant sets of Itô stochastic differential equations with Markovian switching,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 59032, 6 pages, 2006. https://doi.org/10.1155/JAMSA/2006/59032.